×

Two-dimensional steady-state oscillation problems of anisotropic elasticity. (English) Zbl 0848.35022

Summary: The paper deals with the two-dimensional exterior boundary value problems of the steady-state oscillation theory for anisotropic elastic bodies. By means of the limiting absorption principle the fundamental matrix of the oscillation equations is constructed and the generalized radiation conditions of Sommerfeld-Kupradze type are established. Uniqueness theorems of the basic and mixed type boundary value problems are proved.

MSC:

35E05 Fundamental solutions to PDEs and systems of PDEs with constant coefficients
74G30 Uniqueness of solutions of equilibrium problems in solid mechanics
74H25 Uniqueness of solutions of dynamical problems in solid mechanics
74H45 Vibrations in dynamical problems in solid mechanics
PDF BibTeX XML Cite
Full Text: EuDML EMIS

References:

[1] A. Sommerfeld, Die Greensche Funktion der Schwingungleichung.Jahresber. Deutsch. Math. Verein. 21(1912), 309–353. · JFM 43.0819.01
[2] V. D. Kupradze, On the Sommerfeld radiation principle. (Russian)Dokl. Akad. Nauk SSSR 2(1934), 1–7.
[3] V. D. Kupradze, Some new theorems of oscillation equations and their applications to boundary value problems (Russian)Proc. Tbilisi Univ. (Trudy Tbilis. Univ. Math. Mech. Astr.) 26(A)(1945), 1–11.
[4] I. N. Vekua, On metaharmonic functions. (Russian)Trudy Tbiliss. Mat. Inst. Razmadze 12(1943), 105–174.
[5] I. N. Vekua, On the proof f some uniqueness theorems encountered in the theory of steady-state oscillations. (Russian)Dokl. Akad. Nauk SSSR 80(1951), No. 3, 341–343.
[6] I. H. Freudental, Über ein Beugungsproblem aus der elektromagnetischen Lichtteorie,Compositio Math. 6(1938), 221–227. · Zbl 0020.27104
[7] F. Rellich, Über das asymptotische Verhalten der Lösungen von {\(\delta\)}u+{\(\lambda\)}u=0 in unendlichen Gebieten.Jahresber. Deutsch. Math. Verein. 53(1943), 57–65. · Zbl 0028.16401
[8] B. P. Paneyakh, On the existence and uniqueness of solution forn-metaharmonic equation in an infinite space. (Russian)Vestnik Moskov. Univ., Ser. I, Mat. Mekh. 5(1959), 123–125.
[9] V. D. Kupradze, Uniqueness theorems in boundary value problems of elasticity theory. (Russian)Proc. Tbilisi Univ. (Trudy Tbiliss. Univ. Math. Mekh. Astr.) 2(1936), 256–272.
[10] V. D. Kupradze, Potential methods in the theory of elasticity. (Russian)Fizmatgiz, Moscow, 1963;English translation: Jerusalem, 1965.
[11] I. I. Vorovich and V. A. Babeshko, Mixed dynamical problems of elasticity theory in non-classical domains. (Russian)Nauka, Moscow, 1979. · Zbl 0515.73027
[12] O. A. Ladyzhenskaya, On the limiting amplitude principle. (Russian)Uspekhi Mat. Nauk 3(75)(1957), 161–164.
[13] A. N. Tikhonov and A. A. Samarski, Equations of mathematical physics. (Russian)Gostekhizdat, Moscow, 1966.
[14] D. M. Eidus, The limiting absorption principle in elasticity theory. (Russian)Vestnik Leningrad. Univ. Math. Mekh. Astr. 2(1963), 141–154.
[15] D. M. Eidus On the limiting absorption principle. (Russian)Mat. Sb. 57(99):1(1963), 13–44.
[16] B. R. Vainberg, Asymptotic behavior of fundamental solutions of hypoelliptic equations with two variables and problems with conditions at infinity. (Russian)Dokl. Akad. Nauk SSSR 144(1962), No.5, 958–961.
[17] B. R. Vainberg, On some correct problems for the whole plane for hypoelliptic equations. (Russian)Mat. Sb. 62(104) (1963), 186–248.
[18] B. R. Vainberg, The radiation, limiting absorption and limiting amplitude principles in the general theory of partial differential equations. (Russian)Uspekhi Mat. Nauk 21(1966), No. 3(129), 115–194.
[19] V. V. Grushin, On the Sommerfeld type conditions for a certain class of partial differential equations. (Russian)Mat. Sb. 61(103):2(1963), 147–174. · Zbl 0174.14802
[20] C. H. Wilcox, Steady-state propagation in homogeneous anisotropic media.Arch. Rational Mech. Anal. 25(1967), No. 3, 201–242. · Zbl 0159.14401
[21] G. S. S. Avila and C. H. Wilcox, The near-field behavior of the Green’s matrix in anisotropic wave motion.J. Math. Mech. 16(1967), No. 8, 27–52. · Zbl 0152.44306
[22] S. Srivastava and K. A. Zischka, Radiation conditions and uniqueness theorems for ann-dimensional wave equation in an infinite domain.J. Math. Anal. Appl. 45(1974), No. 3, 90–102. · Zbl 0271.35023
[23] B. R. Vainberg, On elliptic problems in infinite domains. (Russian)Mat. Sb. 75(117):3(1968), 454–480.
[24] B. R. Vainberg, Asymptotic methods in the equations of mathematical physics. (Russian)Moscow University Press, Moscow, 1982.
[25] S. N. Rose, An external problem in elasticity theory for homogeneous anisotropic medium. (Russian)Izv. Vyssh. Uchebn. Zaved. Mat. 5(72)(1968), 71–79.
[26] V. S. Budaev, Uniqueness of solution to the external problems of elasticity theory for anisotropic medium (Russian)Prikl. Mat. Mekh. 42(1978), No. 2, 340–349.
[27] G. Fichera, Existence theorems in elasticity.Handb. d. Physik, Bd. 6/2, 3,Springer Verlag, Heidelberg, 1973.
[28] G. I. Eskin, Boundary value problems for elliptic pseudodifferential equations.Translations of Mathematical Monographs, American Math. Soc. 52,Providence, Rhode Island, 1981.
[29] S. Mizohata, Theory of partial differential equations.Mir, Moscow, 1977. · Zbl 0263.35001
[30] M. V. Fedorjuk, The saddle-point method.Nauka, Moscow, 1977. · Zbl 0363.73081
[31] M. O. Basheleishvili, Investigation of two-dimensional boundary value problems of elasticity theory for anisotropic bodies. (Russian)Trudy Vichisl. Tsentr. Acad. Nauk. Gruzin. SSR 3(1963), 93–139.
[32] D. G. Natroshvili, Investigation of boundary value and initial-boundary value problems on the mathematical theory of elasticity and thermoelasticity for homogeneous anisotropic medium by means of the potential method. (Russian)Dissertation for the Doctor of Science Degree, Tbilisi, 1984.
[33] B. R. Vainberg, On the method of stationary phase. (Russian)Vestnik Moskov. Univ. Ser. I. Mat. Mekh. 1(1978), 50–58.
[34] W. Littman, Maximal rates of decay of solutions of partial differential equations.Arch. Ration. Mech. and Anal. 37(1970), No. 1, 11–20. · Zbl 0215.45203
[35] L. Schwartz, Analyse mathématique, II,Hermann, Paris, 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.